# SDR AALA2018053129016

- Difficulty date: May 27, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 8,438 hours, 3,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT RESET. THE AIRCRAFT WAS GROUNDED.  CHECKED AND RESET EMERGENCY LIGHT SYSTEM CIRCUIT BREAKER,  PERFORMED AN OPERATIONAL TEST DURING ENGINE START AND RUN. OPS CHECKED OK IAW AMM 33-51-00.
